2023 4-H/FFA CALENDAR (OPEN LIVESTOCK ENTRY DEADLINE: WEDNESDAY, AUGUST 23, 2023, BY 5 PM.)

	(OPEN LI	VESTOCK ENTR	Y DEADLINE: WED	NESDAY, AUGUST	23, 2023, BY 5 PM.)	
Sunday 2023	Monday	Tuesday 1 AUGUST	Wednesday 2	3 4:00 PM Demonstrations & Illustrated Talks	Friday 4	Saturday 5
6	7	8	9	10	11 <u>DUE BY 12 PM</u> All Pet, Breeding & Non-Market Animal Record Books	9 AM-2 PM 4-H Dog Obedience 1:00 PM Style Revue
13	14	15	16	17	18	19 10 AM-12 Noon Fair Cleanup
20	21	22	OPEN - Livestock Entries must be Received in Fair Office by 5 PM NO EXCEPTIONS!!	24 2-8 PM Clubs decorate Tom Parks	25 1-7 PM Clubs decorate Tom Parks BY 6PM ALL PROJECTS & BOOKS CHECKED IN AND COMMUNITY PRIDE PROJECTS 6 PM Cashier/Cooks Training & Judges Asst. Training	26 8 AM – 12 Noon Interview Judging at the Tom Parks Pav. for GENERAL PROJECTS 12 – 3 PM ANIMAL INTERVIEW In Designated Showrings
27	28	29	30	31	1 September	2
<u>2 – 6 PM</u> Decorate Rabbit Barn	3 - 6:30 PM All Poultry enter	2 PM Poultry Judging, 4-H/FFA Quality Followed by	FIRST DAY OF FAIR!	8 AM 4-H Horse Shows 9 AM	8 AM 4-H Horse Shows	9 AM Judging
Tom Parks Closed	7 PM 4-H/FFA Market Poultry weigh-in	4-H/FFA Showmanship 9 AM	<u>7:30 AM</u> FFA Horse <u>7:45 AM</u>	Jr. Market Steer Show & Championship Followed by Market Beef Pen of 5	9 AM FFA Beef Showmanship Followed by	Beef – Open To The World
3 September	4 Labor Day	4-H Cat Show Followed by 4-H Cavy & Small Animal Show	4-H Horse Opening Ceremonies	9 AM FFA Dairy Heifer Showmanship	4-H Beef Showmanship 9 AM – 12 PM	9 AM MVDHP Show 6 PM
<u>9 AM</u> OPEN Longhorn Show	Last Day of Fair!	<u>5 – 6:45 PM</u> 4-H/FFA Market Steer Weigh In	8 AM 4-H Horse Shows 8 AM	Followed by 4-H Dairy Heifer Showmanship Followed by	4-H Dog Showmanship Followed by 4-H Dog Agility 5	MVDHP Sale <u>8 AM</u> 4-H Mini Horses
9:30 AM 4-H/FFA Livestock	9 AM Junior Market Animal Sale	BY 7 PM Horses Enter 7 PM	4-H/FFA Rabbit Exhibitor Mandatory Meeting	4-H/FFA Dairy Heifer Quality Show	By 9 AM Dairy & Pygmy Goats Enter 9 AM	Liberty, jump, poles, Costume, driving
Judging Contest <u>10 AM</u>	11-11:30 AM Market Sheep pictures	Mandatory 4-H/FFA Beef Exhibitor Meeting 7:30 PM	9 AM Twin Falls Commercial Steer Show	8 AM Swine Exhibitor Mandatory Meeting Followed by Swine Weigh-In	FFA Sr. Market Goat Showmanship followed by 4-H Market Goat	FFA/4-H Market Goat breeding classes Followed by 4-H/FFA Sheep
4-H Horse Fun Day 12 PM 4-H Large	11:30 AM- 12PM Market Goat	Mandatory 4-H Horse Exhibitor Meeting – ZeBarth	9 AM 4-H/FFA Rabbit	5 PM Swine books due	Showmanship Followed by FFA Sr. Sheep Showmanship	Premier Breeder Show
Animal Round Robin starting at the	pictures 6 PM	BY 8 PM All 4-H/FFA	Show By 8 AM All remaining Sheep	9 AM Market Goat & Sheep Exhibitor meeting followed by	Followed by 4-H Sheep Showmanship 4 PM 4-H/FFA Dairy Goat	1 PM 4-H/FFA Beef Breeding
Beef Arena 12 PM FFA Round Robin	Animal Release 6:30 PM	Dairy, Beef Breeding, Longhorns enter	& Goats must be on the fairgrounds 7 – 8 AM	4-H/FFA Market Feeder Goat Class followed by 4-H/FFA Market	quality classes followed by 4-H/FFA Pygmy Goat quality followed by	8:30 AM 4-H/FFA Mandatory Swine Exhibitor
starting at the Beef Arena	All Horses Release	6 - 8 PM 4-H/FFA Sheep & Goat Market Projects enter.	4-H/FFA Market Lamb weigh-in 8 – 9 AM	Goat Show followed by Junior Market Goat Championship	FFA Dairy Goat Showmanship Followed by 4-H Dairy Goat	meeting <u>9 AM</u>
2 PM Small Animal Round Robin starting behind the Rabbit Barn		Sheep and Goat Breeding Projects may enter during the same time. 1 - 6:30 PM	4-H/FFA Market Goat Weigh-in 7 – 9 PM All 4-H/FFA	followed by 4-H/FFA Market Goat Pen of 3 30 minutes later: 4-H/FFA Market Lamb Feeder Class	Showmanship Followed by FFA Pygmy Goat Showmanship Followed by 4-H Pygmy Goat	FFA Sr. Swine Showmanship Followed by FFA Jr Swine Showmanship followed by
		Check-in & Mandatory Rabbit health Check times assigned	Swine enter 2:30 PM 4-H/FFA	followed by 4-H/FFA Market Lamb followed by Jr Market Sheep	Showmanship 1 PM 4-H Mini Horse Showmanship	4-H Sr Division Swine Showmanship Followed by 4-H Intermediate
		Decorate until 9pm 8 PM	Longhorns Show	Championship followed by 4-H/FFA Market Sheep pen of 5	Followed by Quality followed by In-Hand Trail 9 AM	Followed by 4-H Junior
		4-H/FFA Market Rabbit Weigh-in			4-H/FFA Market Swine Jr. Market Swine Swine Pen of 5 Followed by Swine Feeder Class	
		11 AM -6 PM Tom Parks Pavilion Release			6 – 10 PM MVDHP Enter	